# SDR UPS02839976

- Difficulty date: December 9, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  EMERGENCY EXIT LIGHTS WILL NOT TEST. REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACK IAW MM 33-50-01.
